# SDR RAAA98B1005

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Part time: 56,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED AD 94-07-08 INSPECTION PER S/B 727-57-112, FOUND HFEC CRACK INDICATION FWD 2 EA VERTICAL FASTENER HOLES OF RT WING BL 70.5 UPPER RIB CHORD.  REPAIRED PER S/B 727-57-0112, REV 4 M-54 NR 008.
